# SDR IPXA2024040860472

- Difficulty date: March 25, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1200-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB STRUCTURE - T-CHORD STA 1200 -1240 LH HAS CORROSION VERIFIED CIC.
